# SDR SWAA2016082255005

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 12,801 hours, 5,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY LIGHT LENS CRACKED BETWEEN ROW 12 TO 21.     R & R THE LENS PER MM.
